MAUDE Adverse Event Report: ARTHREX, INC. SABRE, SJ 2.0MM X 7CM; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. SABRE, SJ 2.0MM X 7CM; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number SABRE, SJ 2.0MM X 7CM
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a hand arthroscopy the device produced metal abrasion.The surgeon is not sure if fragments will remain inside the patient.The surgery was completed successfully with this device and there was no harm for patient, user or third party.
 
Additional Manufacturer Narrative
Complaint confirmed.The evaluation confirmed surface scratches on the od of the inner tube.This type of damage can result from excessive bending forces applied to the device during use.The inner and outer tubes rotated freely during testing with no abrasions noted, and the device met all dimensional specifications as received.

Brand Name
SABRE, SJ 2.0MM X 7CM
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7713361
Report Number1220246-2018-00562
Device Sequence Number1753885
Product Code GAT
UDI-Device Identifier00888867041271
UDI-Public00888867041271
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberSABRE, SJ 2.0MM X 7CM
Device Catalogue NumberAR-7200SR
Device Lot Number10175167
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/03/2018
Supplement Date Received by Manufacturer08/02/2018
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date08/20/2018
Patient Sequence Number1